MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINN GUIDER/ST XF/6FR/100 CM; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC - MINN GUIDER/ST XF/6FR/100 CM; CATHETER, PERCUTANEOUS
Catalog Number M003101500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that during the procedure, the guide catheter leaked.No consequences to the patient were reported.

Brand Name
GUIDER/ST XF/6FR/100 CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINN
one scimed place
maple grove MN 55311
MDR Report Key6136808
Report Number0002134265-2016-00034
Device Sequence Number358124
Product Code DQY
UDI-Device Identifier08714729244370
UDI-Public(01)08714729244370(17)190531(10)19343300
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K980453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003101500
Device Lot Number19343300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2016
Initial Report FDA Received Date11/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1